| Model Number |
AZURION 7 M20 |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/07/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the c arm began moving laterally without operator input.The report indicated that the controls had not been engaged at the time of the movement.The system was in clinical use during the event, and the procedure was completed as planned.There were no reports of injury to the patient or user.An investigation into this complaint has been initiated by philips.